MathSciNet Relay Station
MathSciNet bibliographic data
MR2610553 92D30 (34D23 34K20)
Xu, Rui; Ma, Zhien; Wang, Zhiping Global stability of a delayed SIRS epidemic model with saturation incidence and temporary immunity. Comput. Math. Appl. 59 (2010), no. 9, 3211–3221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement